- -

Maurey-Rosenthal domination for abstract Banach lattices

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Maurey-Rosenthal domination for abstract Banach lattices

Show full item record

Juan Blanco, MA.; Sánchez Pérez, EA. (2013). Maurey-Rosenthal domination for abstract Banach lattices. Journal of Inequalities and Applications. (213). https://doi.org/10.1186/1029-242X-2013-213

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/48025

Files in this item

Item Metadata

Title: Maurey-Rosenthal domination for abstract Banach lattices
Author: Juan Blanco, María Aránzazu Sánchez Pérez, Enrique Alfonso
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
We extend the Maurey-Rosenthal theorem on integral domination and factorization of p-concave operators from a p-convex Banach function space through Lp-spaces for the case of operators on abstract p-convex Banach lattices ...[+]
Subjects: Integral inequality , Banach lattice , P-convexity , P-concave
Copyrigths: Reconocimiento (by)
Source:
Journal of Inequalities and Applications. (issn: 1025-5834 )
DOI: 10.1186/1029-242X-2013-213
Publisher:
SpringerOpen
Publisher version: http://dx.doi.org/10.1186/1029-242X-2013-213
Project ID:
info:eu-repo/grantAgreement/MINECO//MTM2011-23164/ES/ANALISIS DE FOURIER MULTILINEAL, VECTORIAL Y SUS APLICACIONES/
info:eu-repo/grantAgreement/MINECO//MTM2012-36740-C02-02/ES/Operadores multilineales, espacios de funciones integrables y aplicaciones/
Thanks:
The authors are supported by grants MTM2011-23164 and MTM2012-36740-C02-02 of the Ministerio de Economia y Competitividad (Spain).
Type: Artículo

References

Defant A: Variants of the Maurey-Rosenthal theorem for quasi Köthe function spaces. Positivity 2001, 5: 153–175. 10.1023/A:1011466509838

Defant A, Sánchez Pérez EA: Maurey-Rosenthal factorization of positive operators and convexity. J. Math. Anal. Appl. 2004, 297: 771–790. 10.1016/j.jmaa.2004.04.047

Defant A, Sánchez Pérez EA: Domination of operators on function spaces. Math. Proc. Camb. Philos. Soc. 2009, 146: 57–66. 10.1017/S0305004108001734 [+]
Defant A: Variants of the Maurey-Rosenthal theorem for quasi Köthe function spaces. Positivity 2001, 5: 153–175. 10.1023/A:1011466509838

Defant A, Sánchez Pérez EA: Maurey-Rosenthal factorization of positive operators and convexity. J. Math. Anal. Appl. 2004, 297: 771–790. 10.1016/j.jmaa.2004.04.047

Defant A, Sánchez Pérez EA: Domination of operators on function spaces. Math. Proc. Camb. Philos. Soc. 2009, 146: 57–66. 10.1017/S0305004108001734

Fernández A, Mayoral F, Naranjo F, Sáez C, Sánchez-Pérez EA: Vector measure Maurey-Rosenthal type factorizations and l -sums of L 1 -spaces. J. Funct. Anal. 2005, 220: 460–485. 10.1016/j.jfa.2004.06.010

Palazuelos C, Sánchez Pérez EA, Tradacete P: Maurey-Rosenthal factorization for p -summing operators and Dodds-Fremlin domination. J. Oper. Theory 2012, 68(1):205–222.

Luxemburg WAJ, Zaanen AC: Riesz Spaces I. North-Holland, Amsterdam; 1971.

Zaanen AC: Riesz Spaces II. North-Holland, Amsterdam; 1983.

Lindenstrauss J, Tzafriri L: Classical Banach Spaces II. Springer, Berlin; 1979.

Aliprantis CD, Burkinshaw O: Positive Operators. Academic Press, New York; 1985.

Curbera GP, Ricker WJ: Vector measures, integration and applications. Trends Math. In Positivity. Birkhäuser, Basel; 2007:127–160.

Okada S, Ricker WJ, Sánchez Pérez EA: Optimal domains and integral extensions of operators acting in function spaces. 180. In Operator Theory Advances and Applications. Birkhäuser, Basel; 2008.

Delgado O: L 1 -spaces of vector measures defined on δ -rings. Arch. Math. 2005, 84: 432–443. 10.1007/s00013-005-1128-1

Calabuig, JM, Delgado, O, Juan, MA, Sánchez Pérez, EA: On the Banach lattice structure of L w 1 of a vector measure on a δ-ring. Collect. Math. doi:10.1007/s13348–013–0081–8

Calabuig JM, Delgado O, Sánchez Pérez EA: Factorizing operators on Banach function spaces through spaces of multiplication operators. J. Math. Anal. Appl. 2010, 364: 88–103. 10.1016/j.jmaa.2009.10.034

Delgado O:Optimal domains for kernel operators on [ 0 , ∞ ) × [ 0 , ∞ ) .Stud. Math. 2006, 174: 131–145. 10.4064/sm174-2-2

Delgado O, Soria J: Optimal domain for the Hardy operator. J. Funct. Anal. 2007, 244: 119–133. 10.1016/j.jfa.2006.12.011

Jiménez Fernández E, Juan MA, Sánchez Pérez EA: A Komlós theorem for abstract Banach lattices of measurable functions. J. Math. Anal. Appl. 2011, 383: 130–136. 10.1016/j.jmaa.2011.05.010

Curbera, GP: El espacio de funciones integrables respecto de una medida vectorial. PhD thesis, Univ. of Sevilla (1992)

Sánchez Pérez EA: Compactness arguments for spaces of p -integrable functions with respect to a vector measure and factorization of operators through Lebesgue-Bochner spaces. Ill. J. Math. 2001, 45(3):907–923.

Fernández A, Mayoral F, Naranjo F, Sáez C, Sánchez-Pérez EA: Spaces of p -integrable functions with respect to a vector measure. Positivity 2006, 10: 1–16. 10.1007/s11117-005-0016-z

Calabuig JM, Juan MA, Sánchez Pérez EA: Spaces of p -integrable functions with respect to a vector measure defined on a δ -ring. Oper. Matrices 2012, 6: 241–262.

Lewis DR: On integrability and summability in vector spaces. Ill. J. Math. 1972, 16: 294–307.

Masani PR, Niemi H: The integration theory of Banach space valued measures and the Tonelli-Fubini theorems. I. Scalar-valued measures on δ -rings. Adv. Math. 1989, 73: 204–241. 10.1016/0001-8708(89)90069-8

Masani PR, Niemi H: The integration theory of Banach space valued measures and the Tonelli-Fubini theorems. II. Pettis integration. Adv. Math. 1989, 75: 121–167. 10.1016/0001-8708(89)90035-2

Brooks JK, Dinculeanu N: Strong additivity, absolute continuity and compactness in spaces of measures. J. Math. Anal. Appl. 1974, 45: 156–175. 10.1016/0022-247X(74)90130-9

Curbera GP:Operators into L 1 of a vector measure and applications to Banach lattices.Math. Ann. 1992, 293: 317–330. 10.1007/BF01444717

Delgado O, Juan MA: Representation of Banach lattices as L w 1 spaces of a vector measure defined on a δ -ring. Bull. Belg. Math. Soc. Simon Stevin 2012, 19: 239–256.

Curbera GP, Ricker WJ: Banach lattices with the Fatou property and optimal domains of kernel operators. Indag. Math. 2006, 17: 187–204. 10.1016/S0019-3577(06)80015-7

Curbera GP, Ricker WJ: The Fatou property in p -convex Banach lattices. J. Math. Anal. Appl. 2007, 328: 287–294. 10.1016/j.jmaa.2006.04.086

Aliprantis CD, Border KC: Infinite Dimensional Analysis. Springer, Berlin; 1999.

Delgado, O: Optimal extension for positive order continuous operators on Banach function spaces. Glasg. Math. J. (to appear)

[-]

recommendations

 

This item appears in the following Collection(s)

Show full item record